| Catalog Number |
303326 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material# 303326.Batch# 4010391.It was reported by customer that the needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Rcc received a complaint via email.Email(s) attached.It is the bd safetyglide 3ml syringe.Ref 303326.The needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Lot number - 4010391.
Additional Manufacturer Narrative
(b)(4) follow up.It was reported the needle is flimsy, bends easily and the safety device is difficult to engage.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows a packaging blister top web.A device history record review was completed for provided material number 303326, lot 4010391.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.
Event or Problem Description
No additional information received.Material# 303326.Batch# 4010391.It was reported by customer that the needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Verbatim: rcc received a complaint via email.It is the bd safetyglide 3ml syringe.Ref 303326.The needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Lot number - 4010391 customer response on august 05, 2024.This is being shipped today.They are different lot numbers but still same issue.Customer response on august 09, 2024.I didn't write down the lot number that i put in the box.You'll have to check that upon arrival.I can't guarantee the one i would give you off the shelf is the same.